|     

Hi, my brother has been on drugs for more than 15 years. He is now seriously constipated…according to him. He complains of gastric. He uses laxatives to relieve himself.

Hi, my brother has been on drugs for more than 15 years. He is now seriously
constipated…according to him. He complains of gastric. He uses laxatives to
relieve himself.

Add Comment
  • 1 Answer(s)

    Hello vivien, I would suggest you to ask him to go to drug rehabilitation centre as the drug dependence and other effects of chronic drug use like drug tolerance and side effects will remain for a long time. He would need to eat healthy, to exercise regularly and to drink enough water regularly. He should have to follow complete abstinence from drugs and alcohol. Lot of his symptoms will return to normal if he goes on a proper deaddiction. He will also be prescribed certain medications after a proper examination. Take care!

    Answered on April 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.